Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A theorem on reflexive large rank operator spaces


Author: Lifeng Ding
Journal: Proc. Amer. Math. Soc. 134 (2006), 2881-2884
MSC (2000): Primary 47L05; Secondary 15A04
Published electronically: May 9, 2006
MathSciNet review: 2231611
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If every nonzero operator in an $ n$-dimensional operator space $ \mathbb{S}$ has rank $ \geqslant 2n$, then $ \mathbb{S}$ is reflexive.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47L05, 15A04

Retrieve articles in all journals with MSC (2000): 47L05, 15A04


Additional Information

Lifeng Ding
Affiliation: Department of Mathematics and Statistics, Georgia State University, Atlanta, Georgia 30303-3083
Email: matlfd@panther.gsu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08046-4
PII: S 0002-9939(06)08046-4
Keywords: Reflexive operator space, separating vector
Received by editor(s): May 2, 2001
Received by editor(s) in revised form: November 8, 2004
Published electronically: May 9, 2006
Communicated by: David R. Larson
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.